# SDR 2016F00162

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: General aviation
- Aircraft: FONCP
- Make and model: Cessna 525C
- Aircraft serial: 0164
- Aircraft time: 714 hours, 444 cycles
- Engine: Wilint FJ443A
- Engine time: 714 hours, 444 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: AE815509G
- Condition: Broken
- Location: Hyd System
- Part time: 714 hours, 444 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AT DEPARTURE. AIRCRAFT STARTED ROLLING ON TAXIWAY AND BRAKE TEST PERFORMED.  BRAKE PRESSURE LOW  AND ANTISKID FAIL ALARM WARNING ON. FLIGHT CREW NOTICE THAT THE NORMAL BRAKING IS INOPERATIVE, THE CBD ACTIVATES THE EMERGENCY BRAKING, RETURN TO BLOCKS. AIRCRAFT SET TO THE TECHNICAL SERVICE FOR ANALYSIS AND RESOLUTION OF THE FAILURE.  PRELIMINARY TECHNICAL CHECKING SHOWS THE ELBOW SWIVEL ON THE HYDRAULIC BRAKING SYSTEM FOR THE RT MLG BROKEN. ALL HYDRAULIC FLUID LOST.
